# SDR CA001123024

- Difficulty date: November 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: BR9120WW
- Condition: Shorted
- Location: Row 5
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE NOTIFIED OF ELECTRICAL SMOKE FROM CABIN OVERHEAD LIGHT AT ROW 5 D/F, BULB WAS REMOVED, AND MEL ISSUED FOR OVERHEAD LIGHTING SYSTEM, A/C RETURN TO SERVICE. LAMP WAS REPLACED ON 7 NOV 2000, OPERATIONAL CHECK GOOD, MEL REMOVED.
